# SDR KCSA061500

- Difficulty date: November 10, 2006
- Submitted: November 10, 2006
- Operation: Air carrier
- Aircraft: N702CK
- Make and model: Boeing 747146
- Aircraft serial: 20332
- Aircraft time: 106,514 hours, 34,177 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Bracket
- Condition: Cracked
- Location: Nr 4 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 PYLON INTERNAL FRAME SUPPORT BRACKET IS CRACKED AT NAC STA 270, OUTBOARD SIDE OF TOP FRAME.
